Exact order of relative widths of classes Wr1 in the space L1

Authors

  • N. V. Parfinovych Днепропетр. нац. ун-т

Abstract

As n the exact order of relative widths of classes Wr1 of periodic functions in the space L1 is found under restrictions on higher derivatives of approximating functions.

Published

25.10.2005

Issue

Section

Research articles

How to Cite

Parfinovych, N. V. “Exact Order of Relative Widths of Classes Wr1 in the Space L1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 10, Oct. 2005, pp. 1409–1417, https://umj.imath.kiev.ua/index.php/umj/article/view/3694.